# SDR ZW0A0103801

- Difficulty date: June 16, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 43,612 hours, 21,870 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE REPAIR ON THE FUSELAGE, BELOW AND AFT OF THE LEFT SIDE NUMBER 2 CABIN DOOR, HAD RIVET CENTERS NOT PROPERLY PULLED AND RIVETS WERE HIGH, STA 1196 BETWEEN LONGERON 19L AND 20L.  REMOVED CLASS III REPAIR AND INSTALLED CLASS I REPAIR PER ARA 17423.  CHECK-C 10-16-00 STL.
